Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 702319, 10 pages
http://dx.doi.org/10.1155/2014/702319
Research Article

A Fuzzy Approach Using Generalized Dinkelbach’s Algorithm for Multiobjective Linear Fractional Transportation Problem

1Department of Mathematics, Faculty of Science, Turkish Naval Academy, Tuzla, Istanbul, Turkey
2Department of Mathematics, Faculty of Arts and Science, Yildiz Technical University, Davutpasa, Istanbul, Turkey

Received 30 September 2013; Revised 14 January 2014; Accepted 21 January 2014; Published 17 March 2014

Academic Editor: Hao-Chun Lu

Copyright © 2014 Nurdan Cetin and Fatma Tiryaki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nurdan Cetin and Fatma Tiryaki, “A Fuzzy Approach Using Generalized Dinkelbach’s Algorithm for Multiobjective Linear Fractional Transportation Problem,” Mathematical Problems in Engineering, vol. 2014, Article ID 702319, 10 pages, 2014. doi:10.1155/2014/702319